| Catalog Number |
2115 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that "doctor deployed manta in a vessel with mild posterior calcium that was 7mm in size.The foot plate caught on the calcium and deployed the collagen inside the femoral artery".Additional information received states that a surgical cutdown was performed.No patient harm or injury.The patient status is reported as "fine".
Additional Manufacturer Narrative
Qn# (b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).The customer complaint of manta occlusion could not be confirmed through review of the customer report and additional information.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Additional information indicated that the procedure being performed was an endovascular aneurysm repair (evar).The procedure sheath was a medtronic 16.The right common femoral artery was accessed centrally.A micropuncture kit was used to gain access with ultrasound, and only one attempt was needed.Mild calcification was noted as being medial located in the vessel.The manta was deployed at the measured depth of 2+1 cm.There were some difficulties with advancing the procedure sheaths.A surgical cutdown was performed and the manta device was explanted.The patient outcome was fine with no harm or health consequences.No problems were reported with the tension gauge or the tamper tube.The manta lumen was not kinked.No pulsatile bleeding was noted post deployment.A j wire was used to deploy the manta device.The customer reported that the physician deployed the manta in a vessel with mild posterior calcium that was 7mm in size.The footplate got caught on the calcium and deployed the collagen inside the femoral artery.Based on the customer report and information available, the probable cause is unintentional use error.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description